# SDR SWAA2022061719667

- Difficulty date: June 17, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 32,532 hours, 14,725 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: R/H Overwing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND FWD OVERWING EMERGENCY EXIT LIGHT COVER MISSING / [01] INSTALLED RIGHT HAND OVERWING EMERGENCY EXIT LIGHT COVER IAW AMM 33-51-01.
